Indian Journal of Dermatology
CASE REPORT
Year
: 2011  |  Volume : 56  |  Issue : 3  |  Page : 335--336

Genital vitiligo following use of imiquimod 5% cream


Ruzhi Zhang1, Wenyuan Zhu2 
1 Department of Dermatology, The First Affiliated Hospital of Bengbu Medical College, Anhui, China
2 Department of Dermatology, The First Affiliated Hospital of Nanjing Medical University, Nanjing 210 029, China

Correspondence Address:
Wenyuan Zhu
Department of Dermatology, The First Affiliated Hospital of Nanjing Medical University, 300 Guangzhou Road, Nanjing 210 029
China

Imiquimod is a small molecule with adjuvant pro-inflammatory effects that can be topically delivered as a cream for treating external genital and perianal warts. In our report, two Chinese males at the ages of 25 and 22 years were treated with imiquimod 5% cream for recurrent condyloma accuminatum, three times per week for 18 and 12. weeks, respectively. Depigmentation were noted and gradually enlarged in the treated areas after the two patients discontinued imiquimod. Therefore, clinicians should be made aware of the possible pigmentary changes associated with application of this cream.


How to cite this article:
Zhang R, Zhu W. Genital vitiligo following use of imiquimod 5% cream.Indian J Dermatol 2011;56:335-336


How to cite this URL:
Zhang R, Zhu W. Genital vitiligo following use of imiquimod 5% cream. Indian J Dermatol [serial online] 2011 [cited 2022 Sep 26 ];56:335-336
Available from: https://www.e-ijd.org/article.asp?issn=0019-5154;year=2011;volume=56;issue=3;spage=335;epage=336;aulast=Zhang;type=0